# SDR R61A201911201296

- Difficulty date: November 20, 2019
- Submitted: November 20, 2019
- Operation: Air carrier
- Aircraft: N721YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000493
- Aircraft time: 11,605 hours, 7,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 1708613101
- Condition: Corroded
- Location: Frames 87-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK FOUND U CHANNEL SUPPORTS FOR GALLEY MOUNT BOLTS TO BE CORRODED REMOVED AND REPLACED U CHANNEL SUPPORT REF EMB SRM 51-40-08 AND RESTORE SURFACE PROTECTION REF EMB SRM 51-23-06.
